# SDR ABXA20130819524

- Difficulty date: August 19, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300240
- Condition: Corroded
- Location: Bs 1461-1488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AFT DOOR FRAME STRINGER 26L IS CORRODED.  R & R CORRODED STRINGER 26L AFT OF BULK CARGO DOOR FRAME IAW SRM 53-00-03 USING PN BAC1498-203-7075-T62, PO 0040135 AND PN 7075-T6511-4.00 X 4.00 PO 0040175. PN: 146T3002-40 STRINGER 26L, NSN, CORRODED, 1461 TO 1488; ACFT WAS GROUNDED.
